DATE
02-2012
FSN
014
TITLE
Similarity In Heparin And St Thomas Cardioplegia Ampules
PROBLEM

Advisory

It has recently come to the attention of the Safety Committee of a potential issue regarding two different drug ampoules that look very similar. The drugs in question are Heparin and St. Thomas’s Cardioplegia. The Safety Committee would strongly recommend the use of double-checking for all drugs that are used by the Perfusionist. If you have experience of this or different drug ampoules causing potential confusion please use the Web Reporting form on this site to let us know.

ACTION TAKEN

N/A

DOWNLOADS
USEFUL LINKS

FIELD SAFETY NOTICES (FSN)

London Core Review Cardiothoracic Surgery Course - Touch icon
London Core Review Cardiothoracic Surgery Course - Help Guide
Select and scroll to view FSN Details
REPORT NO
021
DATE
03-2017
Infections Associated With HCUs In CPB & ECMO
REPORT NO
020
DATE
09-2015
Potential Mycobacterial Contamination Of HCUs
REPORT NO
019
DATE
02-2014
SWISSMEDIC: Water-Borne Infection In Implant Patients
REPORT NO
018
DATE
01-2014
Maquet Cardioplegia Temperature Reading Inaccuracies
REPORT NO
017
DATE
02-2013
Hypercoagulable Disorder May Have Led To Oxygenator Failure
REPORT NO
016
DATE
01-2013
LV Vent Placed In Raceway In Wrong Direction
REPORT NO
015
DATE
03-2012
Sucker Placed In Raceway In Wrong Direction
REPORT NO
014
DATE
02-2012
Similarity In Heparin And St Thomas Cardioplegia Ampules
REPORT NO
013
DATE
01-2012
Maquet Adhesive Failure On Oxygenator Blood Outlet Connector
REPORT NO
012
DATE
08-2011
Sorin Heat Exchanger Blood Water Leak
REPORT NO
011
DATE
07-2011
Aorta Remained Clamped Post CPB
REPORT NO
010
DATE
06-2011
Maquet Transient Increase In Pump Speeds
BACK TO SAFETY ARCHIVE